MathSciNet Relay Station
MathSciNet bibliographic data
MR1041012 57S17 (55Q52 57S25)
Broughton, S. Allen The Gottlieb group of finite linear quotients of odd-dimensional spheres. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1195–1197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement